# SDR USAA2011062900004

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Condition: Unreliable
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

PHL  FLT 798  EN ROUTE PHL TO AMS.  UNABLE TO CONTROL CABIN PRESSURE IN ANY MODE.  AN EMERGENCY DESCENT WAS PERFORMED AND THE OXYGEN MASKS WERE MANUALLY DEPLOYED.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER ONE PRESSURE CONTROLLER AND RECONNECTED THE RUBBER BOOT ON THE RIGHT PACK OUTFLOW DUCT FLANGE.  ALSO REPLACED THE CABIN PRESSURE SELECTOR PANEL AND NUMBER TWO CABIN PRESSURE CONTROLLER AS A PRECAUTION.
